English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A top hat for Moser's four mathemagical rabbits

MPS-Authors
/persons/resource/persons235837

Moree,  Pieter
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

moree_top hat_oa_2011.pdf
(Any fulltext), 119KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Moree, P. (2011). A top hat for Moser's four mathemagical rabbits. American Mathematical Monthly, 118(4), 364-370. doi:10.4169/amer.math.monthly.118.04.364.


Cite as: http://hdl.handle.net/21.11116/0000-0004-211B-9
Abstract
There is no abstract available